# SDR 98UAL900041

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158UA
- Make and model: Boeing 747238B
- Aircraft serial: 21054
- Engine: Pwa JT9D7J
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 65B0793785
- Condition: Missing
- Location: Nlg Ww
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOSE GEAR OPENED AT 310KTS AND FL 320.  SLOWED TO 270KTS GEAR HANDLE UP, NO HELP.  LESS VIBRATION WITH GEAR HANDLE UP. *S/D*  FOUND PANEL 65B07937-85 MISSING.  ABSENCE OF PANEL ALLOWED PRESSURIZATION OF NOSE GEAR WHEEL WELL TO ALLOW GEAR DOORS TO MOVE OFF SENSORS.  PANEL WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
